... results,heart is OK. started having problems with burning down the middle of my chest and had a scope done and was neg, I am on many meds and am wondering if there could be some reactions that is causing the burning or if i could be allergic to the stents, i have burning most of the day then later on it starts getting worse and start having tingling on diff. parts of body, also itching and tired most of the time,My meds are Amiodarone 50mg,,, aspirin 81mg,benica 40 mg,atenolol 12.5mg,metformin 1000.. mg., nightly meds are plavix 75mg, amiodarone 50mg. pravastatin 40mg.,metformin 1000mg. herbal supp, are calcium +D 600,fish oil 2000mg,vit.d 1000mg, CoQ10-1 cap daily
The tiredness and itching/tingling can come from the amioderone. These are side effects of this medication. Also sometimes heartburn problems can feel similar to heart related chest pain. Have you tried taking an anti-acid to see if it helps to relieve any of the symptoms. You can try something like Tums, Mylanta, Gaviscon or Maalox to work immediately and if that does seem to help relieve symptoms then you can ask the Dr if you can take a PPI like Nexium, Prilosec, or Prevacid-something along that line. Before you take the antiacids, you might consult with the pharmacist to be sure none of them react with your meds. I'm pretty sure Tums would be safe, but I'm not as sure on the other antiacids. Keep searching for answers and keep your Drs on top of it. They are looking at cardiac and ruling out cardiac problems so it likely something they are not looking at. I hope you find answers soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 1 answer
Posted 18 Mar 2012 • 1 answer
Why is it bad to take methidone if like me I've got heart problems like to stents an high blood pre?
Posted 1 May 2012 • 1 answer
Posted 15 Feb 2013 • 3 answers
Posted 4 Oct 2013 • 2 answers